Here's a list of my published papers.
- Topological complexity and efficiency of motion planning algorithms (with J. G. Carrasquel-Vera), Rev. Mat. Iberoamericana 34, Issue 4 (2018), 1679-1684. [arXiv]
- General Bourgin-Yang theorems (with W. Marzantowicz and M. Singh), Topology Appl. 249 (2018), 112-126. [arXiv]
- Effective topological complexity of spaces with symmetries (with M. Kaluba), Publ. Mat. 62, Issue 1 (2018), 55-74. [arXiv]
- Equivariant maps between representation spheres (with W. Marzantowicz and M. Singh), Bull. Belg. Math. Soc. - Simon Stevin 24, No 4 (2017), 621-630. [arXiv]
- Conley index in Hilbert spaces versus the generalized topological degree (with A. Gołębiewska and S. Rybicki), Adv. Differential Equations 22, No 11-12 (2017), 963-982. [PDF]
- On equivariant and invariant topological complexity of smooth Zp-spheres (with M. Kaluba), Proc. Amer. Math. Soc. 145 (2017), 4075-4086. [arXiv]
- Free properly discontinuous actions on homotopy surfaces, J. Pure Appl. Algebra 217, Issue 9 (2013), 1674-1682. [PDF]
- Free A4-actions on products of spheres, Transactions of the Institute of Mathematics of the NAS of Ukraine 10, No 6 (2013), 86-96. [PDF]
- On the non-existence of free Ad-actions on products of spheres, Math. Nachr. 285, Issue 5-6 (2012), 613-618.